# SDR ASOA201201529

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 19,665 hours, 18,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LOOSE WIRE UNDER JUMPSEAT IN CLOSET.  RESECURED EMERGENCY LIGHT WIRES UNDER F/A'S SEAT IAW AMM 33-51-10.  OPS CHECKED GOOD.
